# SDR DALA2021032301725

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N900DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62779
- Aircraft time: 7,704 hours, 2,998 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3900 -HYD- DUE TO LOSS OF LT SYSTEM HYDRAULICS INBOUND TO SDQ. WILL DECLARE EMERGENCY. CORRECTIVE ACTION: SERVICED 'A' SYSTEM HYDRAULICS RESERVOIR. PRESSURIZED A & B HYDRAULIC SYSTEMS. CYCLED FLIGHT CONTROLS, THRUST REVERSERS AND LANDING GEAR. FOUND BOTH LANDING GEAR FRANGIBLE FITTINGS LEAKING. TIGHTENED RIGHT SIDE. REPLACED O-RING ON LEFT SIDE. NO LEAKS NOTED. AIRCRAFT RETURNED TO SERVICE.
